Severe Bruising After Breast Augmentation
- Asked by LaitLena in Aventura
- 4 years ago
I have had BA one week ago and had severe bruising. At least I'm calling them bruising. They started the day after surgery with redness and some blisters. Blisters have gone away but now I'm left with black/bluish spots all over my breasts.
I saw my PS the day after surgery and he didn't know what to make of them, told me to take Decadron and put Triamcinolone cream. Is is this normal?
Bruising after Breast Augmentation
LaitLena- I hope your situation has improved since you posted your question. Although it is difficult to give you advice without seeing the actual lesions/bruises on the skin, but it does sound as if you either had a reaction to the tape that was placed after surgery, the skin scrub/cleansing solution used or even an allergy to the latex in the bra or surgical materials used....If the rashes/bruises were elsewhere on your skin, from head to toe, it might have been an allergy to a medication.
In any event, you sought out the best advice, your Plastic Surgeon. He/she knows you and your case the best. If the areas do not resolve with the treatment prescribed, I would have your surgeon recommend a trusted Dermatologist for a second opinion.
Good luck and I hope everything has resolved!
Possible allergic reaction to tape or antiseptic after breast augmentation--it happens. But never the implant.
I can't diagnose you but bruising, at least a little, is not uncommon after breast augmentation. What you describe does not sound like bruising. There could be some sort of allergic reaction to the surgical prep or bandages which would explain why your surgeon is prescribing steroids. You are not having an allergic response to the implant. That never happens.
This sounds like a very unusual circumstance after breast augmenation. Did you have tape on your breasts to suggest blistering? Or is it underneath the tissue with localized bruising?
Recent Breast Augmentation Reviews
Breast Augmentation Photos
This is not normal after breast implants
This is not normal but without looking at you I'd say it could be several things. Follow your surgeon's instructions as he has the benefit of knowing more than we do here.
Best Regards and Good Luck.
Not typical but follow your surgeons instructions.
This does sound somewhat unusual.
It almost sounds like an allergic reaction or reaction to a topical agent such as the prep solution or post-operative dressings.
It appears as if your surgeon has this under control. As long as it does not progress, I would not be concerned. Keep the blisters clean and moist so as to optimize healing.
Keep in close contact with your surgeon and advise them immediately of any changes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.